MAUDE Adverse Event Report: ARTHREX, INC. C-MOUNT AR-SCOPE,30°1.9X 58MM LGTH; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. C-MOUNT AR-SCOPE,30°1.9X 58MM LGTH; ARTHROSCOPE AND ACCESSORIES
Model Number C-MOUNT AR-SCOPE,30°1.9X 58MM LGTH
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 12/4/2023, it was reported by a sales representative via (b)(4) that a ar-3355-1930 endoscope "tip is sharp" noticed during case, no patient affected.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-3355-1930 serial/batch number (b)(6) was received for evaluation.A visual inspection revealed that the tip of the instrument has a cut, resulting in a sharp edge.A user error is the most likely cause for the reported and observed failure.Mechanical damage to the device, such as hitting the device with another device or object, prying/leveraging, or excessive bending forces applied during use.

Brand Name
C-MOUNT AR-SCOPE,30°1.9X 58MM LGTH
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18409882
Report Number1220246-2023-09700
Device Sequence Number8766930
Product Code GCJ
UDI-Device Identifier00888867101463
UDI-Public00888867101463
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-MOUNT AR-SCOPE,30°1.9X 58MM LGTH
Device Catalogue NumberAR-3355-1930
Device Lot Number15028667
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date12/28/2023
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown